# SDR 04FDEA01130

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 41,273 hours, 12,827 cycles
- Engine: Ge CF650C2
- Engine time: 72,139 hours, 23,145 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENG 1 OIL TEMP HIGH, TEMP 226; ABOVE RED LINE.  READJUSTED POWER, TEMP REMAINED ABOVE RED LINE.  SHUT DOWN NR 1 ENGINE AND LANDED.  OIL TEMP SLOWLY RETURNED TO A LOWER SETTING.  OIL PRESSURE & QTY NORMAL.  NO VIBRATIONS.  RAN ENG NR 1, OIL TEMP AT 4 MIN WAS 144 DEGREES.  SHUT DOWN AND CHANGED TEMP BULB.  RAN ENG AGAIN TEMP WAS 62 DEGREES AFTER 5 MIN.
